Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

About the cover: A new mathematical celebrity


Author: Andrew Granville
Journal: Bull. Amer. Math. Soc. 52 (2015), 335-337
DOI: https://doi.org/10.1090/S0273-0979-2015-01486-2
Published electronically: January 12, 2015
MathSciNet review: 3312635
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

Andrew Granville
Affiliation: Département de mathématiques et de statistiques, Université de Montréal, Montréal, Quebec H3C 3J7, Canada
Email: andrew@dms.umontreal.ca

DOI: https://doi.org/10.1090/S0273-0979-2015-01486-2
Published electronically: January 12, 2015
Article copyright: © Copyright 2015 American Mathematical Society